Asymptotics of high order noise corrections

Niels Søndergaard, Gergely Palla, G. Vattay, André Voros

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider an evolution operator for a discrete Langevin equation with a strongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. The asymptotic behaviour is investigated and is found to be independent up to a multiplicative constant of the distribution of noise.

Original languageEnglish
Pages (from-to)385-395
Number of pages11
JournalJournal of Statistical Physics
Volume101
Issue number1-2
Publication statusPublished - Oct 2000

Fingerprint

Evolution Operator
Higher Order
Langevin Equation
Gaussian Noise
Discrete Equations
Quartic
operators
Multiplicative
Asymptotic Behavior
Trace
random noise
Moment
Calculate
moments
expansion

Keywords

  • Discrete Langevin equation
  • High order asymptotics
  • Weak noise

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Søndergaard, N., Palla, G., Vattay, G., & Voros, A. (2000). Asymptotics of high order noise corrections. Journal of Statistical Physics, 101(1-2), 385-395.

Asymptotics of high order noise corrections. / Søndergaard, Niels; Palla, Gergely; Vattay, G.; Voros, André.

In: Journal of Statistical Physics, Vol. 101, No. 1-2, 10.2000, p. 385-395.

Research output: Contribution to journalArticle

Søndergaard, N, Palla, G, Vattay, G & Voros, A 2000, 'Asymptotics of high order noise corrections', Journal of Statistical Physics, vol. 101, no. 1-2, pp. 385-395.
Søndergaard N, Palla G, Vattay G, Voros A. Asymptotics of high order noise corrections. Journal of Statistical Physics. 2000 Oct;101(1-2):385-395.
Søndergaard, Niels ; Palla, Gergely ; Vattay, G. ; Voros, André. / Asymptotics of high order noise corrections. In: Journal of Statistical Physics. 2000 ; Vol. 101, No. 1-2. pp. 385-395.
@article{3eae79e95e0545ce9dc6821aab233b28,
title = "Asymptotics of high order noise corrections",
abstract = "We consider an evolution operator for a discrete Langevin equation with a strongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. The asymptotic behaviour is investigated and is found to be independent up to a multiplicative constant of the distribution of noise.",
keywords = "Discrete Langevin equation, High order asymptotics, Weak noise",
author = "Niels S{\o}ndergaard and Gergely Palla and G. Vattay and Andr{\'e} Voros",
year = "2000",
month = "10",
language = "English",
volume = "101",
pages = "385--395",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - Asymptotics of high order noise corrections

AU - Søndergaard, Niels

AU - Palla, Gergely

AU - Vattay, G.

AU - Voros, André

PY - 2000/10

Y1 - 2000/10

N2 - We consider an evolution operator for a discrete Langevin equation with a strongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. The asymptotic behaviour is investigated and is found to be independent up to a multiplicative constant of the distribution of noise.

AB - We consider an evolution operator for a discrete Langevin equation with a strongly hyperbolic classical dynamics and noise with finite moments. Using a perturbative expansion of the evolution operator we calculate high order corrections to its trace in the case of a quartic map and Gaussian noise. The asymptotic behaviour is investigated and is found to be independent up to a multiplicative constant of the distribution of noise.

KW - Discrete Langevin equation

KW - High order asymptotics

KW - Weak noise

UR - http://www.scopus.com/inward/record.url?scp=0034288495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034288495&partnerID=8YFLogxK

M3 - Article

VL - 101

SP - 385

EP - 395

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -